Home > Research > Publications & Outputs > The mathematics we ought to teach.
View graph of relations

The mathematics we ought to teach.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published

Standard

The mathematics we ought to teach. / Ridgway, J.; Passey, Don.

In: Education Section Review, Vol. 18, No. 1, 1994, p. 2-8.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Harvard

Ridgway, J & Passey, D 1994, 'The mathematics we ought to teach.', Education Section Review, vol. 18, no. 1, pp. 2-8.

APA

Ridgway, J., & Passey, D. (1994). The mathematics we ought to teach. Education Section Review, 18(1), 2-8.

Vancouver

Ridgway J, Passey D. The mathematics we ought to teach. Education Section Review. 1994;18(1):2-8.

Author

Ridgway, J. ; Passey, Don. / The mathematics we ought to teach. In: Education Section Review. 1994 ; Vol. 18, No. 1. pp. 2-8.

Bibtex

@article{6bac1d6031834f038f1979f8f360c139,
title = "The mathematics we ought to teach.",
author = "J. Ridgway and Don Passey",
year = "1994",
language = "English",
volume = "18",
pages = "2--8",
journal = "Education Section Review",
issn = "0262-4088",
number = "1",

}

RIS

TY - JOUR

T1 - The mathematics we ought to teach.

AU - Ridgway, J.

AU - Passey, Don

PY - 1994

Y1 - 1994

M3 - Journal article

VL - 18

SP - 2

EP - 8

JO - Education Section Review

JF - Education Section Review

SN - 0262-4088

IS - 1

ER -